# SDR CA000306012

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 5,738 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A1
- Condition: Cracked
- Location: Exhaust Port
- Component: Tcm E16608.1, Teledynecntl, TM653142
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST PORT CRACK VISIBLE ON OUTSIDE OF CYLINDER.
